# SDR CA961007015

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: MC4D
- Condition: Failed
- Location: Copilot Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CO-PILOTS BRAKES - NO BRAKING ACTION, FOUND RESERVOIRS EMPTY BUT NO LEAKS IN SYSTEM. BELIEVE REVERSE PRESSURE EMPTIED RESERVOIR THROUGH FILLER PORT. FACTORY INFORMED SUBMITTER THAT MASTER CYLINDER AND RESERVOIR PROBLEMS. CHANGED BOTH. RESERVOIRS CAN LEAK AT WELD.
